Advertisement

Reactions Weekly

, Volume 1733, Issue 1, pp 253–253 | Cite as

Multiple drugs

Various toxicities: case report
Case report
  • 89 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 73-year-old man developed hypomagnesaemia during treatment with isavuconazole, posaconazole and amphotericin-B liposomal, acute kidney injury during treatment with amphotericin-B liposomal, and mucormycosis and impaired glucose tolerance during treatment with prednisone [not all dosages and routes stated; durations of treatments to reactions onsets not stated].

The man was hospitalised due to paraesthesia and the left periorbital pain. His medical history included hypertension and stable ischaemic heart disease. He was previously treated with unspecified antibiotics for suspected lower respiratory tract infection as an outpatient along with a tapering dose of oral prednisone. On admission, he received treatment with ceftriaxone, doxycycline and clindamycin for presumed orbital...

Reference

  1. Burston J, et al. Posaconazole and isavuconazole induced hypomagnesaemia. Medical Mycology Case Reports 23: 29-30, Mar 2019. Available from: URL: http://doi.org/10.1016/j.mmcr.2018.09.007 - Australia

Copyright information

© Springer Nature Switzerland AG 2018

Personalised recommendations